# SDR 07FDEA02313

- Difficulty date: June 28, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652082758
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 500 FLOORBEAM UPPER CHORD HAS SCRATCHES ON UPPER SURFACE BETWEEN BL 0 AND RBL 25 BLENDED AREA, VERIFIED MATERIAL LOSS, AND NO CRACK BY NDT, FLAP PEENED REF EA 7-5310-113039, TREATED AND PRIMED AREA.  APPLIED CORROSION RESISTANT COMPOUND THIS IS CLASSIFIED AS A MINOR REPAIR.
